PREVIOUS QUESTION:

 

NEXT QUESTION:

 

What should I do if my child's attention deficit hyperactivity disorder (ADHD) medication is causing serious problems?

ANSWER

Keep track of how the medication affects your child so you can tell the doctor. If they’re causing serious problems, your doctor may suggest trying a new medication or different dose.

SOURCES:

The Child Mind Institute: “Side Effects of ADHD Medication.”

National Institute of Mental Health: “Attention Deficit Hyperactivity Disorder.”

KidsHealth.org: “Getting Help for Sleep Woes.”

Reviewed by Renee A. Alli on February 3, 2019

SOURCES:

The Child Mind Institute: “Side Effects of ADHD Medication.”

National Institute of Mental Health: “Attention Deficit Hyperactivity Disorder.”

KidsHealth.org: “Getting Help for Sleep Woes.”

Reviewed by Renee A. Alli on February 3, 2019

NEXT QUESTION:

What should I do if my child's attention deficit hyperactivity disorder (ADHD) medication is making them less hungry?

WAS THIS ANSWER HELPFUL

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.